# SDR SWAA2022011056447

- Difficulty date: December 27, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 58,782 hours, 34,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Rbl 11
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A-125-02 - CRACK FOUND IN AC BAY; REAR BULKHEAD TO CENTER TANK LOWER SKIN ATTACH ANGLE; BS 663; RBL 11. CRACK NOTED VISUALLY; VERIFIED BY HFEC PART 6 51-00-00 P23 ; / [01] CUT OUT DAMAGED SECTION OF ANGLE IAW SRM 57-10-10-2R-5 STEP 4B FIG 202 SH 4 DETAIL B.; [02] VERIFIED -1 REPLACEMENT ANGLE FORMED ON BACKSHOP W/O 43102-6000-0002 & -2 SPLICE ANGLE FORMED ON BACKSHOP W/O 43102-6000-0001 IAW SRM 57-10-10-2R-5 TABLE 201.; [03] INSPECTION CW STEP 1-2; [04] FABRICATED; LOCATED; AND DRILLED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE I/A/W 57-10-10-2R-5;
